# SDR SWAA2016110109202

- Difficulty date: October 18, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,176 hours, 24,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6953918
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING 542BB INNER SKIN CRACKED. REPAIRED THE SKIN IAW SRM.
